EconPapers    
Economics at your fingertips  
 

A note on the change-point problem for angular data

Miklós Csörgo and Lajos Horvath

Statistics & Probability Letters, 1996, vol. 27, issue 1, 61-65

Abstract: Limit theorems are obtained for test statistics that detect changes in the distribution of angular data.

Keywords: Angular; data; Rank; tests; Standardized; statistics (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(95)00044-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:27:y:1996:i:1:p:61-65

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-22
Handle: RePEc:eee:stapro:v:27:y:1996:i:1:p:61-65